# SDR DALA1053120909

- Difficulty date: December 29, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,567 hours, 48,133 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Sta 1274 L19l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV4,  FOUND FUSELAGE EXTERIOR STA 1274 JUST ABOVE L19L SKIN GOUGED. ACCOMPLISHED PERMANENT REPAIR AND COMPLIED WITH ER/A 487373-14 REV ORIG AND SRM 53-04, FIG 12B.
